# SDR XGKR201301280001

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station XGKR718T
- Aircraft: N56KD
- Make and model: Diamon DA 42
- Aircraft serial: 42AC076
- Aircraft time: 225 hours, 200 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: D60321741001
- Condition: Corroded
- Location: Mlg
- Part time: 225 hours, 200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON MLG TRAILING ARMS.  APPROX 1" SQ IN AREA AND .1" IN DEPTH, MEASURED.  UNKNOWN DEPTH AND AREA OF CORROSION UNTIL REMOVAL AND FURTHER INSPECTION. NO SRM PROVIDED BY MFG.  REPLACEMENT OF PART REQUIRED.
